# SDR HEED9526

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub Assy
- Part number: 222012701119
- Condition: Link Failed
- Location: T/R
- Part time: 385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE LINK FAILED
